# SDR ASAA0210291

- Difficulty date: November 8, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK FOUND APU INLET HORIZONTAL CHORDS AT BODY STATION 1088-1135, RIGHT REPAIRED CHORDS PER SRM.
